Some integral inequalities of the Hermite--Hadamard type for log-convex functions on co-ordinates

Volume 9, Issue 12, pp 5900--5908 http://dx.doi.org/10.22436/jnsa.009.12.01 Publication Date: December 05, 2016

Authors

Yu-Mei Bai - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China.
Feng Qi - Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300160, China.


Abstract

In the paper, the authors establish some new integral inequalities for log-convex functions on co-ordinates. These newly-established inequalities are connected with integral inequalities of the Hermite-Hadamard type for log-convex functions on co-ordinates.


Keywords


References

[1] M. Alomari, M. Darus, On the Hadamard's inequality for log-convex functions on the coordinates, J. Inequal. Appl., 2009 (2009), 13 pages.
[2] S.-P. Bai, F. Qi, S.-H. Wang, Some new integral inequalities of Hermite-Hadamard type for (\(\alpha,m,P\))-convex functions on co-ordinates, J. Appl. Anal. Comput., 6 (2016), 171-178.
[3] S. S. Dragomir, On the Hadamards inequlality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese J. Math., 5 (2001), 775-788.
[4] S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, RGMIA Monographs, Victoria University, (2002).
[5] P. M. Gill, C. E. M. Pearce, J. Pečarić, Hadamard's inequality for r-convex functions, J. Math. Anal. Appl., 215 (1997), 461-470.
[6] X.-Y. Guo, F. Qi, B.-Y. Xi, Some new inequalities of Hermite-Hadamard type for geometrically mean convex functions on the co-ordinates, J. Comput. Anal. Appl., 21 (2016), 144-155.
[7] D.-Y. Hwang, K.-L. Tseng, G.-S. Yang, Some Hadamard's inequalities for co-ordinated convex functions in a rectangle from the plane, Taiwanese J. Math., 11 (2007), 63-73.
[8] M. Klaričić Bakula, J. Pečarić, On the Jensen's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese J. Math., 10 (2006), 1271-1292.
[9] M. E. Özdemir, A. O. Akdemir, H. Kavurmacı , On the Simpsons inequality for co-ordinated convex functions, Turkish J. Anal. Number Theory, 2 (2014), 165-169.
[10] M. E. Özdemir, A. O. Akdemir, Ç . Yıldız, On co-ordinated quasi-convex functions, Czechoslovak Math. J., 62 (2012), 889-900.
[11] M. E. Özdemir, E. Set, M. Z. Sarikaya, Some new Hadamard type inequalities for co-ordinated m-convex and (\(\alpha,m\))-convex functions, Hacet. J. Math. Stat., 40 (2011), 219-229.
[12] M. E. Özdemir, Ç . Yıldız, A. O. Akdemir, On some new Hadamard-type inequalities for co-ordinated quasi-convex functions, Hacet. J. Math. Stat., 41 (2012), 697-707.
[13] F. Qi, B.-Y. Xi, Some integral inequalities of Simpson type for \(GA-\varepsilon\)-convex functions, Georgian Math. J., 20 (2013), 775-788.
[14] M. Z. Sarikaya, On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals, Integral Transforms Spec. Funct., 25 (2014), 134-147.
[15] M. Z. Sarikaya, Some inequalities for differentiable coordinated convex mappings, Asian-Eur. J. Math., 8 (2015), 21 pages.
[16] M. Z. Sarikaya, H. Budak, H. Yaldiz, Čebyševtype inequalities for co-ordinated convex functions, Pure Appl. Math. Lett., 2 (2014), 36-40.
[17] M. Z. Sarikaya, H. Budak, H. Yaldiz, Some new Ostrowski type inequalities for co-ordinated convex functions, Turkish J. Anal. Number Theory, 2 (2014), 176-182.
[18] M. Z. Sarikaya, E. Set, M. E. Ozdemir, S. S. Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions, Tamsui Oxf. J. Inf. Math. Sci., 28 (2012), 137-152.
[19] E. Set, M. Z. Sarikaya, A. O. Akdemir, Hadamard type inequalities for \(\varphi\)-convex functions on co-ordinates, Tbilisi Math. J., 7 (2014), 51-60.
[20] E. Set, M. Z. Sarikaya, H. Ögülmüş, Some new inequalities of Hermite-Hadamard type for h-convex functions on the co-ordinates via fractional integrals, Facta Univ. Ser. Math. Inform., 29 (2014), 397-414.
[21] S.-H. Wang, F. Qi, Hermite-Hadamard type inequalities for s-convex functions via Riemann-Liouville fractional integrals, J. Comput. Anal. Appl. 22 (2017), 1124-1134.
[22] Y. Wang, B.-Y. Xi, F. Qi, Integral inequalities of Hermite-Hadamard type for functions whose derivatives are strongly \(\alpha\)-preinvex, Acta Math. Acad. Paedagog. Nyházi. (N.S.), 32 (2016), 79-87.
[23] Y. Wu, F. Qi, On some Hermite-Hadamard type inequalities for (s;QC)-convex functions, SpringerPlus, 5 (2016), 13 pages.
[24] B.-Y. Xi, F. Qi, Integral inequalities of Simpson type for logarithmically convex functions, Adv. Stud. Contemp. Math. (Kyungshang), 23 (2013), 559-566.
[25] J. Zhang, F. Qi, G.-C. Xu, Z.-L. Pei, Hermite-Hadamard type inequalities for n-times differentiable and geometrically quasi-convex functions, SpringerPlus, 5 (2016), 6 pages.